# SDR ASAA0410293

- Difficulty date: June 17, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6522216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND LOWER NOSE COMPARTMENT ACCESS DOOR OUTER SKIN CRACKED 4.5 INCHES FROM FORWARD EDGE 3.5 INCHES FROM RT EDGE.  REPAIRED LOWER NOSE COMPARTMENT ACCESS DOOR OUTER SKIN WITH DOUBLER AND FILLER.  (M)
